# SDR DALA2023053004262

- Difficulty date: May 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N955DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38743
- Aircraft time: 24,403 hours, 11,949 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2784090) CRACK WEB - INTERCOSTAL LOCATED BTW BS500J TO BS500K AND STR26R AT FWD CARGO COMPARTMENT. REPLACED WEB INTERCOSTAL LOCATED BTW BS500J TO BS500K ON STR26R AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-40-02-0G ANDDWG # 143A7505.
